MAUDE Adverse Event Report: Balt USA Optima Coil System

Balt USA Optima Coil System
Model Number OPTI0212BLK
Medical Device Problem Codes Migration (4003); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that: " during a coil embolization of bi-lateral mma for csdh, the physician attempted to deploy his last coil an optiblock 2x12 coil through a sl-10 microcatheter.As he advanced the coil he attempted to reposition and lost 1 to 1 and it was observed that the coil was no longer attached to delivery wire.He attempted to use delivery wire and a synchro wire to push the remainder of the coil out of sl-10.This was noted to be difficult and he had to leave a long coil tail into the maxillary.Coil was prepped per dfu.No patient injury occurred." incident report form submitted for this complaint indicates that no patient injury was sustained.
 
Additional Manufacturer Narrative
Balt usa reference: #(b)(4).Investigation pending return of suspected device.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.

Brand Name
Optima Coil System
Common Device Name
Optima
Manufacturer (Section D)
Balt USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
+1(949)788-1443
MDR Report Key50476904
Report Number3014162263-2026-00086
Device Sequence Number15975953
Product Code HCG
UDI-Device Identifier00840303712435
UDI-Public(01)00840303712435(11)260421(17)310421(10)F260401038
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPTI0212BLK
Device Lot NumberF260401038
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown